Morita equivalences of enriched categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 15 (1974) no. 4, p. 377-397
@article{CTGDC_1974__15_4_377_0,
     author = {Lindner, Harald},
     title = {Morita equivalences of enriched categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {15},
     number = {4},
     year = {1974},
     pages = {377-397},
     zbl = {0319.18006},
     mrnumber = {399209},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1974__15_4_377_0}
}
Lindner, Harald. Morita equivalences of enriched categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 15 (1974) no. 4, pp. 377-397. http://www.numdam.org/item/CTGDC_1974__15_4_377_0/

[1] Artin,M., A. Grothendieck et J.L. Verdier, Théorie des Topos et Cohomologie Etale des Schémas (SGA 4, 1963/64), Springer Lecture Notes 269 (1972). | MR 354653

[2] Bunge, M., Relative Functor Categories and Categories of Algebras, J. Algebra 11 (1969), 64-101. | MR 236238 | Zbl 0165.32902

[3] Day, B.J. and G.M. Kelly, Enriched Functor Categories, Springer Lecture Notes 106 (1969), 178-191. | MR 255633 | Zbl 0214.03202

[4] Dubuc, E.J., Kan Extensions in Enriched Category Theory, Springer Lecture Notes 145 (1970) . | MR 280560 | Zbl 0228.18002

[5] Eilenberg, S. and G.M. Kelly, Closed Categories, Proc. of the Conference on categorical Algebra, La Jolla 1965, Springer (1966), 421-562. | MR 225841 | Zbl 0192.10604

[6] Elkins, B. and J.A. Zilber, Categories of Actions and Morita Equivalence, to appear. | MR 399204 | Zbl 0363.18004

[7] Ertel, H.G., Algebrenkategorien mit Stetigkeit in gewissen Variablenfamilien, Doctoral Thesis, Düsseldorf 1972.

[8] Fisher-Palmquist, J. and D.C. Newell, Triples on functor categories, J. Algebra 25 (1973), 226-258. | MR 323865 | Zbl 0276.18008

[9] Fisher-Palmquist, J. and P.H. Palmquist, Morita contexts and equivalences of enriched functor categories (to appear).

[10] Gabriel, P. und F. Ulmer, Lokal präsentierbare Kategorien, Springer Lecture Notes 221 (1971) . | MR 327863 | Zbl 0225.18004

[11] Isbell, J., Adequate subcategories, Illinois J. Math. 4 (1960), 541-552. | MR 175954 | Zbl 0104.01704

[12] Isbell, J., Subobjects, adequacy, completeness and categories of algebras, Rozprawy Math. 36 (1964), 1-32. | MR 163939 | Zbl 0133.26703

[13] Kelly, G.M., Adjunction for enriched categories, Springer Lecture Notes 106 (1969), 166-177. | MR 255632 | Zbl 0214.03201

[14] Knauer, U., Projectivity of acts and Morita equivalence of monoids, Semigroup Forum 3 (1972), 359-370. | MR 286914 | Zbl 0231.18013

[15] Kock, A., Closed categories generated by commutative monads, J. Austr. Math. Soc. 12 (1971), 405-424. | MR 296129 | Zbl 0244.18007

[16] Lambek, J., Completion of categories, Springer Lecture Notes 24 (1966). | MR 209330 | Zbl 0143.02802

[17] Linton, F.E.J., Autonomous equational categories, J. Math. Mech. 15 (1966), 637-642. | MR 190205 | Zbl 0146.25104

[18] Linton, F.E.J., Autonomous categories and duality of functors, J. Algebra 2 (1965), 315-349. | MR 180587 | Zbl 0166.27503

[19] Newell, D., Morita theorems for functor categories, Trans. Amer. Math. Soc. 168 (1972), 423-434. | MR 294442 | Zbl 0244.18003

[20] Schubert, H., Categories, Berlin-Heidelberg- New York, Springer 1972. | MR 349793 | Zbl 0253.18002

[21] Semadeni, Z., Banach spaces of continuous functions, Volume I, PWN, Warszawa 1971. | MR 296671 | Zbl 0225.46030

[22] Ulmer, F., Properties of dense and relative adjoint functors, J. Algebra 8 (1968), 77-95. | MR 222138 | Zbl 0182.34403

[23] Ulmer, F., Representable functors with values in arbitrary categories, J. Algebra 8 (1968), 96-129. | MR 222139 | Zbl 0182.34501

[24] Lawvere, F.W., Metric spaces, generalized Logic and closed categories, Rendiconti Seminario Mate. e Fisica di Milano (to appear). | MR 352214 | Zbl 0335.18006